Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 629184, 7 pages
http://dx.doi.org/10.1155/2013/629184
Research Article

Depth-Based Classification for Distributions with Nonconvex Support

1Department of Probability and Mathematical Statistics, Faculty of Mathematics and Physics, Charles University in Prague, Sokolovska 83, 186 75 Praha 8, Czech Republic
2Department of Mathematical Analysis and Applications of Mathematics, Faculty of Science, Palacky University in Olomouc, 17. listopadu 12, 771 46 Olomouc, Czech Republic

Received 30 April 2013; Accepted 13 August 2013

Academic Editor: Zhidong Bai

Copyright © 2013 Daniel Hlubinka and Ondrej Vencalek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel Hlubinka and Ondrej Vencalek, “Depth-Based Classification for Distributions with Nonconvex Support,” Journal of Probability and Statistics, vol. 2013, Article ID 629184, 7 pages, 2013. https://doi.org/10.1155/2013/629184.